# SDR ASOA2013060303744

- Difficulty date: May 14, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 21,945 hours, 20,414 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR HANDLE TAKES MORE THAN 16LBS OF FORCE TO FULLY UNLATCH.  REMOVED SAFETY WIRE AND ADJUSTED PAX DOOR HANDLE ROLLER IAW AMM 52-11-25-830-801.  REPLACED SAFETY WIRE ON PAX DOOR HANDLE AMM 20-24-00-910-802.  PERFORMED OPS TEST OF PAX DOOR WARNING SYS IAW AMM 52-70-04-710-803, CK GOOD.
